|Table of Contents|

Monotone Property of Timedependency and Diffusion Systems(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2003年04期
Page:
414-417
Research Field:
Publishing date:

Info

Title:
Monotone Property of Timedependency and Diffusion Systems
Author(s):
QiuZhipeng YuJun
School of Sciences,NUST,Nanjing 210094
Keywords:
diffusion equations differential equat ions monotone
PACS:
O175.26
DOI:
-
Abstract:
Monotone theory is valuable in differential equations both theoretically and practically. The monotone property of the t ime-dependency systems is studied, and described by reaction-diffusion differential equat ions. Under the conditions of monotonity, and the existence and uniqueness of the solut ion, sufficient condit ions for the strong monotone property of the solution to the systems are obtained via the comparison theory of react ion-diffusion systems and the irreducibility of matrix. Some earlier results are improved and extended.

References:

1 屠彩凤. 一致稳定合作系统的全局稳定性[ J] . 数学学报, 1999, 42: 369~ 375.
2 Smith H L. Monotone semiflows generated by functional differential equations[ J] . J Differential Equations,1987, 66: 420~ 442.
3 Wang Wendi, Fergola P, Tenneriello C. Global attractivity of periodic solutions of population models[ J] . J Math Anal Appl, 1997, 211: 498~ 511.
4 Lu Zhengyi, Takeuchi Y. Permance and global stability for cooperative Lotka-Volterra diffusion systems[ J] . Nonlinear Analysis, 1992, 10: 963~ 975 .
5 Smith H L. Mathematical surveys and monographs ( Vol. 41) [M] . Providence, Rhode Island: American Mathematical Society , 1995.
6 Martin R H , Smith H L. Abstract functional differential equations and reaction- diffusion systems[ J] .Trans Amer Math Soc, 1990, 321: 1~ 44.

Memo

Memo:
-
Last Update: 2013-03-17